# SDR HEEA086964

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 8,545 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206064902036S
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL BROKEN. REPLACED CHANNEL.
